Atoma Extra Strength Sinus Relief Daytime Caplets

$8.99

Pack Size: 24 caplets

Ingredients:
Each caplet contains acetaminophen 500 mg and pseudoephedrine 30 mg.

For fast relief of sinus pain, headache, and nasal congestion.

Product on Backorder

Description

This product is the generic equivalent to Sinutab Sinus Extra Strength Non-Drowsy Caplets.